# SDR SWAA2021081331428

- Difficulty date: November 19, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 21,774 hours, 9,620 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strake
- Condition: Damaged
- Location: Rt Wingtip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE NOTED ON RIGHT WINGTIP LOWER STRAKE/WINGLET (BOTH REMOVED) ( SPLIT SCIMITAR WINGLET VENTRAL STRAKE ) / INSTALLED LT/RT VENTRAL STRAKES I/A/W AVIATION PARTNERS BOEING CMM TASK 57-31-00 CL# 82668
